# SDR UPS97822797

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37585701
- Condition: Cracked
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FITTING CRACKED AFT OF FRAME 1230 O/B OF LONGERON 35L.  REMOVED, FABRICATED, AND INSTALLED FITTING IAW SRM 51-1-20, 51-1-20D, AND DOUG DWG 3758570.
